Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 26, 2023, 3:02 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It took effect at Mar 27, 2023, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2023, 3:02 PM MDT (21:02 UTC)
- In effect from
- Mar 27, 2023, 12:00 PM MDT
- Expired
- Mar 27, 2023, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 124 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469 WWUS85 KPUB 262102 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 302 PM MDT Sun Mar 26 2023 ...Red Flag Warning in effect for Monday for the southern Interstate 25 corridor... COZ229-230-233-271315- /O.UPG.KPUB.FW.A.0007.230327T1800Z-230328T0000Z/ /O.NEW.KPUB.FW.W.0012.230327T1800Z-230328T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 302 PM MDT Sun Mar 26 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 6 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 229, 230 and 233. * Winds...Northwest 20 to 25 mph with gusts up to 40 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
745 WWUS85 KPUB 270534 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1134 PM MDT Sun Mar 26 2023 COZ229-230-233-272145- /O.CON.KPUB.FW.W.0012.230327T1800Z-230328T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 1134 PM MDT Sun Mar 26 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... * Affected Area...Fire Weather Zones 229, 230 and 233. * Winds...Northwest 20 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
354 WWUS85 KPUB 270945 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 345 AM MDT Mon Mar 27 2023 COZ228-280000- /O.EXA.KPUB.FW.W.0012.230327T1800Z-230328T0000Z/ Pueblo County Including Pueblo- 345 AM MDT Mon Mar 27 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon today to 6 PM MDT this evening. * Affected Area...Fire Weather Zone 228. * Winds...Northwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ229-230-233-280000- /O.CON.KPUB.FW.W.0012.230327T1800Z-230328T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 345 AM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... * Affected Area...Fire Weather Zones 229, 230 and 233. * Winds...Northwest 20 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
679 WWUS85 KPUB 272044 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 244 PM MDT Mon Mar 27 2023 COZ229-230-233-281245- /O.NEW.KPUB.FW.W.0013.230328T1900Z-230329T0100Z/ /O.CON.KPUB.FW.W.0012.000000T0000Z-230328T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 244 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 1 PM to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zones 229, 230 and 233. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-232-234-235-281245- /O.NEW.KPUB.FW.W.0013.230328T1900Z-230329T0100Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- 244 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 234, AND 235... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 1 PM to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zones 231, 232, 234 and 235. * Winds...South 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-280000- /O.CON.KPUB.FW.W.0012.000000T0000Z-230328T0000Z/ Pueblo County Including Pueblo- 244 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... * Affected Area...Fire Weather Zone 228. * Winds...Northwest 20 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
061 WWUS85 KPUB 272058 CCA RFWPUB URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Pueblo CO 258 PM MDT Mon Mar 27 2023 COZ229-230-233-281245- /O.NEW.KPUB.FW.W.0013.230328T1900Z-230329T0100Z/ /O.CON.KPUB.FW.W.0012.000000T0000Z-230328T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 258 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 1 PM to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zones 229, 230 and 233. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-232-234-235-281245- /O.COR.KPUB.FW.W.0013.230328T1900Z-230329T0100Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- 258 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 234, AND 235... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 1 PM to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zones 231, 232, 234 and 235. * Winds...South 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-280000- /O.CON.KPUB.FW.W.0012.000000T0000Z-230328T0000Z/ Pueblo County Including Pueblo- 258 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... * Affected Area...Fire Weather Zone 228. * Winds...Northwest 20 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
140 WWUS85 KPUB 272352 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 552 PM MDT Mon Mar 27 2023 COZ229-230-233-281600- /O.EXP.KPUB.FW.W.0012.000000T0000Z-230328T0000Z/ /O.CON.KPUB.FW.W.0013.230328T1900Z-230329T0100Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 552 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229, 230, AND 233... * Affected Area...Fire Weather Zones 229, 230 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-280100- /O.EXP.KPUB.FW.W.0012.000000T0000Z-230328T0000Z/ Pueblo County Including Pueblo- 552 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... Gradually decreasing winds and increasing humidity levels have eased critical fire weather conditions across the area this evening. Therefore, the Red Flag Warning will be allowed to expire at 6 PM. Another Red Flag Warning for portions of the eastern plains remains in effect for Tuesday from 1 PM to 7 PM MDT. $$ COZ231-232-234-235-281600- /O.CON.KPUB.FW.W.0013.230328T1900Z-230329T0100Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- 552 PM MDT Mon Mar 27 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 234, AND 235... * Affected Area...Fire Weather Zones 231, 232, 234 and 235. * Winds...South 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 26, 11:32 AM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 26, 11:32 AM MDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1132 AM MDT Sun Mar 26 2023 .SHORT TERM...(Today and tonight) Issued at 429 AM MDT Sun Mar 26 2023 Key Messages: 1) Short wave moving across region will bring some light snow to parts of the region tonight, impacts should be nil to low. 2) Temps below seasonable values next 24 h as temps colder than -30C at 500 mb move over most of region. Currently... It was quite cool this AM, especially in the mtns. Temps at 3 AM were in the teens and 20s across the plains and tens in the valleys. Temps in the mtns were in the +/- single digits. Skies were predominantly clear. IR was picking up the cold pockets across the region quite well. Mainly some mid clouds noted pushing up from the south from AZ and NM. Today... Broad very cold trough for this time of the year will push across the region today and tonight. This morning should be predominantly clear but expect clouds to increase by afternoon and we should see snow showers develop over the higher terrain by later this afternoon with some of the showers pushing off onto the plains late in the day. As for winds, it will not be windy as y'day but it will be cold due to the very cold temps aloft. Expect max temps today only in the 40s, with temps only around 40F in N El Paso county. Valleys should be in the 30s, and mtns will be quite cold, with temps ranging from near zero to 20F. Strongest winds today will be over the southern part of the San Luis Valley (SLV). Tonight... A better chance of pops will occur over the northern sections of the plains tonight, mainly NORTH of a line from Pike Peak to PUB - LHX - LAA. Some light accums will be possible, especially over N El Paso county. I believe the best amounts may be an inch at best, but quite a few areas may see at least the ground turning white. Overall best chance of snow will be late this evening, 9 pm to midnight, over ne sections of N El Paso county. Snow showers will continue in the mtns, especially along the divide in the c mtns region. It will be cold tonight, and expect min temps by morning around 20F over the plains, tens valleys and -10s to 0 mtns. Light upslope winds will be over the plains tonight, Dress the kids warmly for the schoolday on Monday morning. .LONG TERM...(Monday through Saturday) Issued at 429 AM MDT Sun Mar 26 2023 Key Messages: 1) Cool, breezy and unsettled Monday, with critical fire weather conditions possible across the southern Tier. 2) Warmer and drier through the middle of next week, with more critical fire weather conditions possible. 3) More chances for snow across the ContDvd Thursday through Friday. Monday-Monday night...Strong westerly flow aloft across the region early Monday becomes more northwest through the day Monday and into Monday night, as the next short wave trough translates across the Rockies. Models remain consistent with the main energy and precipitation with this passing system remaining across the northern portions of the CWA, from the Central Mountains into the Pikes Peak/ Palmer Dvd region and northward into northeast Colorado, with dry and breezy to windy conditions expected across the southern tier of Colorado. With that said, snow amounts continue to look generally light, with 1 to 4 inches possible, greatest across the central mts. However, with the very cold air aloft (-30C at H5) and associated steep lapse rates, there will continue to be uncertainty in the snowfall intensity, with the potential for higher impacts across the region on Monday. The passing system sends another cold front across the eastern Colorado through the day Monday, with breezy north to northwest winds of 20 to 40 mph and leading to possible critical fire weather conditions across portions of the southeast Plains. With that said, have issued a Fire Weather Watch for the southern I-25 Corridor, Huerfano and western Las Animas counties, from noon to 6 pm. Monday looks to be a raw day, with highs in the 30s and 40s across the lower elevations and mainly in the 20s and 30s across the higher terrain. Winds relax overnight and with cold air in place, overnight lows to be below seasonal levels mainly in the teens across the lower elevations, and in the single digits above and below zero across the higher terrain. Tuesday-Wednesday...A warming and drying trend remains in the offing for the middle of next week, as short wave ridging builds across the Rockies ahead of a deeper trough digging into the Great Basin on Wednesday. This will allow temperatures to warm back to at and above seasonal levels, with highs into the 60s and 70s across the Plains by Wednesday. The warming trend, combined with breezy conditions, could lead to localized fire weather concerns across the plains. Thursday-Saturday...Models continue to differ on the amplitude and timing of next system digging into the Great Basin on Wednesday, with the GFS remaining deeper and faster, with the system translating across south central Colorado on Thursday and closing off across northwestern Kansas on Friday. The latest ECMWF and Canadian solutions remain slower, further north and more progressive with the system. Either way, the system translates across Rockies Thursday and Friday, bringing precipitation to mainly the higher terrain, along with slightly cooler and breezy to windy conditions across much of southeast Colorado, save for well above seasonal temperatures in the mid 60s to mid 70s ahead of the system on Thursday. These warm temperatures and gusty southwest winds ahead of the system will bring more widespread critical fire weather conditions to southeast Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1124 AM MDT Sun Mar 26 2023 KAlS...VFR conditions through the next 24 hours. Westerly winds will likely gust to near 25 kts this afternoon. Winds will weaken overnight. A few rain or snow showers are possible across the San Luis Valley this afternoon, but they do not look to impact the terminal at this time. Northwesterly winds will increase late Monday morning. KCOS...southerly winds with gusts near 25 kts will prevail into this afternoon with a cold front arriving by this evening. This will shift winds northerly, and showers will be around the terminal through much of the overnight period. CIGS will likely hover around 2.5 to 3 kft. Northwesterly flow will increase Monday morning, with gusts in excess of 30 kts possible. KPUB...VFR conditions through much of the next 24 hours. East to southeast flow will give allow for CIGS around 6 kft this afternoon and evening. At this time, shower activity looks to remain well north of the terminal. A boundary will switch winds more northerly overnight. Northwest flow will increase Monday morning with gusts in excess of 35 kts possible. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch Monday afternoon for COZ229-230-233. && SHORT TERM...HODANISH LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, Mar 26, 4:56 AM MDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 456 AM MDT Sun Mar 26 2023 COZ058>089-093>099-271100- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 456 AM MDT Sun Mar 26 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered snow showers are expected in the mountains today. A few of these showers will pass onto the I-25 corridor by late afternoon. Light accumulations are expected in the mountains and along the I-25 corridor region. For tonight, a more substantial disturbance will push across the region, and this will continue to bring the threat of snow over the mountains. Some snow will also be possible across the I-25 corridor region, especially areas north of a line from roughly Colorado Springs to Pueblo to La Junta and Lamar. Localized accumulations to 1 inch will be possible, especially across the northeast sections of El Paso county. .DAYS TWO THROUGH SEVEN...Monday through Saturday Cool and unsettled weather continues for Monday, with scattered snow showers from the central mountains into the Pikes Peak region and across northern portions of the southeast Plains. Breezy to windy conditions at times, Monday through Friday, will keep the potential for critical fire weather conditions across portions the of southeast Plains. The most widespread critical fire weather conditions are likely on Thursday, ahead of a weather system moving across the Rockies. This system will also bring good chances of snow for the higher terrain, especially along and west of the Continental Divide, Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:44 AM MDT | Fire Weather Watch | PUB | Huerfano, Las Animas | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.